Araştırma Makalesi
PDF EndNote BibTex RIS Kaynak Göster

On the Coefficiend Bound Estimates and Fekete-Szegö Problem for a Certain Class of Analytic Functions

Yıl 2021, Cilt 14, Sayı 1 - 2, 1 - 8, 26.10.2022

Öz

In this study, we introduce and examine a certain subclass of analytic and univalent functions in the open unit disk in the complex plane. Here, we give coefficient bound estimates and examine the Fekete-Szegö problem for this class. Some interesting special cases of the results obtained here are also discussed.

Kaynakça

  • Brannan D.A. and Clunie J. (1980). Aspects of contemporary complex analysis. Academic Press, London and New York, USA.
  • Brannan D.A. and Taha T.S. (1986). On some classes of bi-univalent functions. Studia Univ. Babes-Bolyai Mathematics, 31, 70-77.
  • Duren P.L. (1983). Univalent Functions. In: Grundlehren der Mathematischen Wissenschaften, Band 259, New- York, Berlin, Heidelberg and Tokyo, Springer- Verlag.
  • Grenander U. and Szegö G. (1958). Toeplitz Form and Their Applications. California Monographs in Mathematical Sciences, University California Press, Berkeley.
  • Fekete M. and Szegö G. (1983). Eine Bemerkung Über Ungerade Schlichte Funktionen. Journal of the London Mathematical Society, 8, 85-89.
  • Lewin M. (1967). On a coefficient problem for bi-univalent functions. Proceedings of the American Mathematical Society, 18, 63-68.
  • Mustafa N. (2017). Fekete- Szegö Problem for Certain Subclass of Analytic and Bi- Univalent Functions. Journal of Scientific and Engineering Reserch, 4(8), 30-400.
  • Mustafa N. and Gündüz M.C. (2019). The Fekete-Szegö Problem for Certain Class of Analytic and Univalent Functions. Journal of Scientific and Engineering Research, 6(5), 232-239.
  • Mustafa N. and Mrugusundaramoorthy G. (2021) Second Hankel for Mocanu Type Bi-Starlike Functions Related to Shell Shaped Region. Turkish Journal of Mathematics, 45, 1270-1286.
  • Netanyahu E. (1969.) The minimal distance of the image boundary from the origin and the second coefficient of a univalent function. Archive for Rational Mechanics and Analysis, 32, 100-112.
  • Salagean G.S. (1983). Subclasses of Univalent Functions. Complex Analysis, 103, 362-372.
  • Srivastava H.M., Mishra A.K. and Gochhayat P. (2010). Certain sublcasses of analytic and bi-univalent functions. Applied Mathematics Letters, 23, 1188-1192.
  • Zaprawa P. (2014). On the Fekete- Szegö Problem for the Classes of Bi-Univalent Functions. Bulletin of the Belgain Mathematical Society, 21, 169-178.
  • Xu Q.H., Xiao G. and Srivastava H.M. (2012). A certain general subclass of analytic and bi-univalent functions and associated coefficient estimate problems. Applied Mathematics and Computation, 218, 11461-11465.

Ayrıntılar

Birincil Dil İngilizce
Konular Mühendislik
Bölüm Makaleler
Yazarlar

Nizami MUSTAFA>
KAFKAS UNIVERSITY, FACULTY OF ARTS AND SCIENCES, DEPARTMENT OF MATHEMATICS
0000-0002-2758-0274
Türkiye


Semra KORKMAZ>
KAFKAS UNIVERSITY, FACULTY OF ARTS AND SCIENCES
0000-0002-7846-9779
Türkiye


Zeynep GÖKKUŞ> (Sorumlu Yazar)
KASTAMONU ÜNİVERSİTESİ, MESLEK YÜKSEKOKULU
0000-0003-2767-8420
Türkiye

Yayımlanma Tarihi 26 Ekim 2022
Gönderilme Tarihi 29 Haziran 2022
Kabul Tarihi 15 Eylül 2022
Yayınlandığı Sayı Yıl 2021, Cilt 14, Sayı 1 - 2

Kaynak Göster

Bibtex @araştırma makalesi { kujs1137761, journal = {Kafkas Üniversitesi Fen Bilimleri Enstitüsü Dergisi}, issn = {2587-2389}, eissn = {2587-2389}, address = {kaufbed@kafkas.edu.tr}, publisher = {Kafkas Üniversitesi}, year = {2022}, volume = {14}, number = {1 - 2}, pages = {1 - 8}, title = {On the Coefficiend Bound Estimates and Fekete-Szegö Problem for a Certain Class of Analytic Functions}, key = {cite}, author = {Mustafa, Nizami and Korkmaz, Semra and Gökkuş, Zeynep} }
APA Mustafa, N. , Korkmaz, S. & Gökkuş, Z. (2022). On the Coefficiend Bound Estimates and Fekete-Szegö Problem for a Certain Class of Analytic Functions . Kafkas Üniversitesi Fen Bilimleri Enstitüsü Dergisi , 14 (1 - 2) , 1-8 . Retrieved from https://dergipark.org.tr/tr/pub/kujs/issue/73183/1137761
MLA Mustafa, N. , Korkmaz, S. , Gökkuş, Z. "On the Coefficiend Bound Estimates and Fekete-Szegö Problem for a Certain Class of Analytic Functions" . Kafkas Üniversitesi Fen Bilimleri Enstitüsü Dergisi 14 (2022 ): 1-8 <https://dergipark.org.tr/tr/pub/kujs/issue/73183/1137761>
Chicago Mustafa, N. , Korkmaz, S. , Gökkuş, Z. "On the Coefficiend Bound Estimates and Fekete-Szegö Problem for a Certain Class of Analytic Functions". Kafkas Üniversitesi Fen Bilimleri Enstitüsü Dergisi 14 (2022 ): 1-8
RIS TY - JOUR T1 - On the Coefficiend Bound Estimates and Fekete-Szegö Problem for a Certain Class of Analytic Functions AU - NizamiMustafa, SemraKorkmaz, ZeynepGökkuş Y1 - 2022 PY - 2022 N1 - DO - T2 - Kafkas Üniversitesi Fen Bilimleri Enstitüsü Dergisi JF - Journal JO - JOR SP - 1 EP - 8 VL - 14 IS - 1 - 2 SN - 2587-2389-2587-2389 M3 - UR - Y2 - 2022 ER -
EndNote %0 Kafkas Üniversitesi Fen Bilimleri Enstitüsü Dergisi On the Coefficiend Bound Estimates and Fekete-Szegö Problem for a Certain Class of Analytic Functions %A Nizami Mustafa , Semra Korkmaz , Zeynep Gökkuş %T On the Coefficiend Bound Estimates and Fekete-Szegö Problem for a Certain Class of Analytic Functions %D 2022 %J Kafkas Üniversitesi Fen Bilimleri Enstitüsü Dergisi %P 2587-2389-2587-2389 %V 14 %N 1 - 2 %R %U
ISNAD Mustafa, Nizami , Korkmaz, Semra , Gökkuş, Zeynep . "On the Coefficiend Bound Estimates and Fekete-Szegö Problem for a Certain Class of Analytic Functions". Kafkas Üniversitesi Fen Bilimleri Enstitüsü Dergisi 14 / 1 - 2 (Ekim 2022): 1-8 .
AMA Mustafa N. , Korkmaz S. , Gökkuş Z. On the Coefficiend Bound Estimates and Fekete-Szegö Problem for a Certain Class of Analytic Functions. Kafkas Üniversitesi Fen Bilimleri Enstitüsü Dergisi. 2022; 14(1 - 2): 1-8.
Vancouver Mustafa N. , Korkmaz S. , Gökkuş Z. On the Coefficiend Bound Estimates and Fekete-Szegö Problem for a Certain Class of Analytic Functions. Kafkas Üniversitesi Fen Bilimleri Enstitüsü Dergisi. 2022; 14(1 - 2): 1-8.
IEEE N. Mustafa , S. Korkmaz ve Z. Gökkuş , "On the Coefficiend Bound Estimates and Fekete-Szegö Problem for a Certain Class of Analytic Functions", Kafkas Üniversitesi Fen Bilimleri Enstitüsü Dergisi, c. 14, sayı. 1 - 2, ss. 1-8, Eki. 2022